Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 18, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2017, 4:52 PM MDT for Johnson County, Natrona County, Wyoming. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 4:52 PM MDT (22:52 UTC)
- Expired
- Jun 12, 2017, 5:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Johnson County, WY, Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 144 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:13 PM MDT | HAIL 1.5 | Barnum, WY | QUARTER TO GOLF BALL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
989
WUUS55 KRIW 122252
SVRRIW
WYC019-025-122315-
/O.NEW.KRIW.SV.W.0018.170612T2252Z-170612T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
452 PM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Southwestern Johnson County in north central Wyoming...
North central Natrona County in central Wyoming...
* Until 515 PM MDT
* At 451 PM MDT, a severe thunderstorm was located near Hole In The
Wall, which is 18 miles southwest of Kaycee, moving north at 35
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Johnson and north central Natrona Counties, including
the following locations: Willow Creek School, Barnum, and Powder
River Cabins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4340 10670 4340 10707 4386 10711 4386 10665
TIME...MOT...LOC 2251Z 182DEG 30KT 4353 10691
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
McDonaldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:00 PM MDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 12, 12:00 PM MDT, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1200 PM MDT Mon Jun 12 2017 .SHORT TERM...Monday through Wednesday night ...A SEVERE WEATHER OUTBREAK LOOKS LIKELY ACROSS PORTIONS OF NORTHERN AND CENTRAL WYOMING... At this point, today may be shaping up to be one of the more active severe weather days we have seen in a while. An abnormally strong upper level low continues to move through the Great Basin with a strong cold front moving across the area. The models soundings are showing extremely steep lapse rates. CAPE values are extremely high with the NAM showing over 2500 J/KG across portions of Johnson and Natrona Counties with values close to 2000 J/KG even wrapping back into the Bighorn Basin with values over 1000 toward the Wind River Basin. Shear is also very impressive with 40 knots in many areas with enough to sustain storms and likely produce some supercell storms. Lifted indices on some models fall as low as minus 9 in portions of Natrona and Johnson Counties. Moisture also appears ample in many areas to sustain storms. And one additional thing, LCL levels are also rather low for this part of the country, averaging around 5000 feet. The Storm Prediction Center believes it as well. Approximately the northern half of the County Warning area with the exception of West of the Divide is under a slight risk. The enhanced risk is fairly similar to yesterday, running east of the line from Buffalo to Casper. And there is another unusual site, a moderate risk in Wyoming. It is east of the county warning area but too close for comfort, only over to around Douglas. At this point, with the large amounts of shear along with tons of instability and low wet bulb zero levels, the main threat looks to be large hail, especially in the east could be very large, possibly over golfball size. With the shear and lower LCL levels, tornadoes are also a possibility. The best shear is over northern areas so the best chance of one would be over Natrona or Johnson Counties. There is a 5 percent area over the Bighorn Basin as well but I am not quite confident to include those there at this time. We did add them to the enhanced risk area however. In addition, we will always have the threat of damaging wind with 50 to 55 knots of wind at 700 millibars at times. The greatest threat here would be in areas where the dry slot can move in, maybe areas like the Wind River Basin. However, the models can be shaky in pinpointing these. As a result, we went with severe wording in most areas covered by the slight risk except west of the Divide and added the "t" word, tornadoes, to portions of Johnson and Natrona Counties. The most likely time for the storms will be from around 2 pm to 9 pm with the worst centered around 4 to 7 pm. Please stay alert today to the weather this afternoon in these areas. However, we have more to talk about. Across Sweetwater County and the Rattlesnake Range, the dry slot should work it's way in. With 700 millibar winds of 50 to 55 knots and model guidance increasing surface winds to 36 knots, we will upgrade the high wind watch to a warning across Sweetwater County and the Green and Rattlesnake Range. We will cancel the watch elsewhere, since there is still much uncertainty on how far north the strong southerly flow and drier air will mix out. But, we have one more thing to talk about. We have had the "t" word, tornadoes, and the "w" word, wind. And now for late tonight and into Tuesday, we have to talk about the "s" word. Yes, there is a good chance for snow in the higher elevations of the western mountains above around 8000 feet. And there could even be some snow down to the valley floors at times. However, with most of the snow falling during the day and the high June sun angle, impacts on roads may be minimal. There could be advisory level amounts in the mountains however. For now, we will continue to SPS but an advisory may have to be considered later today. Quiet weather will return after that. Tuesday looks to be a cooler day. However, with low heights hanging over the area there will still be some showers and thunderstorms around. At this point, these look to be much less severe. It will be a rather windy day however with a tight pressure gradient remaining over the area 700 millibar winds still rather strong. Wednesday at this point, looks mainly dry with only isolated thunderstorms across the north with a shortwave brushing by to the north. .LONG TERM...Thursday through Monday A Pacific jet stream will bring a fast zonal flow across the northern Rockies through the weekend with upper ridge beginning to amplify over western U.S. Sunday and Monday. Overall, medium-range models have trended slower of the this amplification of the ridge over the west. The zonal flow will bring several fast moving shortwaves brushing across northern Wyoming along with chances of showers and afternoon- evening thunderstorms. These shortwaves are spaced about 24-30 hours apart, with low confidence in the specifics of timing. The main takeaway will a quasi-stationary frontal boundary across the north that will make southward advances with each passing shortwave, or almost on a daily basis. The strongest push appears to be Friday night and Saturday at this time where we bring slight chances of showers and thunderstorms to near a Casper-Riverton line by Saturday afternoon. Otherwise, precipitation chances are mostly confined to the northern mountains and far north. Breezy and warm conditions will prevail across the south through the extended period. Model trends in the 6-10 day timeframe are showing a further westward position of mean ridge along the west coast with NW flow along and east of the Divide. So temperatures look to stay closer to normal values into the start of Summer on Tuesday, June 20th. && .AVIATION...18Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... A boundary across the area will keep the chance of a few showers and thunderstorms in the forecast late today and this evening, with gusty and erratic winds possible with any storm. Otherwise, expect higher relative humidity today with temperatures fairly close to what we saw yesterday. Winds should be lighter then the previous couple of days outside of any shower or thunderstorm. Mixing and smoke dispersal will range from fair to good in the basins to very good to excellent in southern Wyoming and the normally windier areas. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning from noon today to 9 PM MDT this evening for WYZ019-028>030. && SHORT TERM...Hattings LONG TERM...Meunier AVIATION...McDonald FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 4:06 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Riverton WY
406 PM MDT MON JUN 12 2017
WYZ008-009-011-020-122230-
Southeast Johnson County-Bighorn Mountains Southeast-Bighorn
Mountains West-Natrona County Lower Elevations-
406 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST JOHNSON... NORTHWESTE
NATRONA AND SOUTHEAST WASHAKIE COUNTIES UNTIL 430 PM MDT...
At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Red Wall, which is 36 miles southwest of Kaycee,
moving north at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeast
Johnson...northwest Natrona and southeast Washakie Counties,
including the following locations: Barnum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4312 10719 4337 10728 4340 10726 4343 10726
4343 10730 4365 10738 4365 10736 4362 10733
4362 10731 4365 10730 4365 10729 4366 10727
4372 10682 4314 10681
TIME...MOT...LOC 2205Z 170DEG 37KT 4329 10706
McDonaldLocal storm report, Jun 12, 4:25 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
425 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MANDERSON 44.27N 107.96W
06/12/2017 M1.50 INCH BIG HORN WY LAW ENFORCEMENT
NICKLE TO A FEW PING PONG BALL SIZED HAIL OBSERVED NEAR
MANDERSON.
&&
BBOURQUESpecial weather statement, Jun 12, 4:32 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Riverton WY 432 PM MDT MON JUN 12 2017 WYZ009-010-122300- Bighorn Mountains Southeast-Northeast Johnson County- 432 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON COUNTY UNTIL 500 PM MDT... At 432 PM MDT, Doppler radar was tracking a strong thunderstorm near Saddlestring, which is 9 miles west of Buffalo, moving north at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Saddlestring around 440 PM MDT. Lake De Smet around 445 PM MDT. Fort Phil Kearny Historical Site around 450 PM MDT. Other locations impacted by this storm include Middle Fork Campground and Highland Park Campground. This includes Interstate 90 between mile markers 42 and 51. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1000 PM MDT for north central Wyoming. LAT...LON 4428 10675 4429 10705 4456 10720 4456 10674 TIME...MOT...LOC 2232Z 185DEG 29KT 4438 10691 McDonald
Special weather statement, Jun 12, 4:34 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Riverton WY 434 PM MDT MON JUN 12 2017 WYZ009-011-020-122300- Southeast Johnson County-Bighorn Mountains Southeast-Natrona County Lower Elevations- 434 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST JOHNSON AND NORTH CENTRAL NATRONA COUNTIES UNTIL 500 PM MDT... At 434 PM MDT, Doppler radar was tracking a strong thunderstorm near Red Wall, which is 28 miles southwest of Kaycee, moving north at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Hole In The Wall around 500 PM MDT. Other locations impacted by this storm include Willow Creek School and Barnum. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central and north central Wyoming. LAT...LON 4326 10677 4328 10711 4367 10710 4366 10664 TIME...MOT...LOC 2234Z 190DEG 29KT 4337 10696 McDonald
Special weather statement, Jun 12, 4:40 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Riverton WY 440 PM MDT MON JUN 12 2017 WYZ002-003-122315- Cody Foothills-Absaroka Mountains- 440 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PARK COUNTY UNTIL 515 PM MDT... At 438 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Wapiti, which is 23 miles west of Cody, moving north at 35 mph. Nickel size hail and winds up to 40 mph will be possible with this storm. This strong thunderstorm will be near... Sunlight Basin around 500 PM MDT. Dead Indian Pass around 505 PM MDT. Other locations impacted by this storm include Dead Indian Campground, Wapiti School, Reef Creek Campground and Little Sunlight Campground. PRECAUTIONARY/PREPAREDNESS ACTIONS... Brief heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && A severe thunderstorm watch remains in effect until 1000 PM MDT for northern Wyoming. LAT...LON 4446 10943 4451 10967 4491 10954 4482 10917 TIME...MOT...LOC 2238Z 195DEG 29KT 4456 10953 TL
Local storm report, Jun 12, 4:42 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
442 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 ENE HWY 14/16/20 MILE 44.47N 109.62W
06/12/2017 M0.88 INCH PARK WY TRAINED SPOTTER
AROUND 10 MILES WEST OF WAPITI.
&&
21The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 11, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 32 min |
| Jun 11, 7:05 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 11, 7:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 11, 7:35 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 11, 7:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 11, 7:45 PM MDT | Special Weather Statement | RIW | Sublette | 30 min |
| Jun 11, 7:57 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jun 11, 8:19 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 11, 8:24 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 11, 9:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 11, 9:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 11, 9:19 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Jun 11, 9:22 PM MDT | Special Weather Statement | RIW | Fremont | 23 min |
| Jun 11, 9:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 11, 9:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 11, 10:01 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 11, 10:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 11, 10:27 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jun 11, 10:46 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 11, 11:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Jun 11, 11:46 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 11, 11:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 12, 2:06 AM MDT | High Wind Warning | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 19 hr |
| Jun 12, 6:55 AM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 12, 11:11 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| Jun 12, 1:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 12, 2:09 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 2:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 12, 3:21 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 12, 3:26 PM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 27 hr |
| Jun 12, 3:27 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 33 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | 60 min | |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Teton | 29 min |
| Jun 12, 3:55 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| Jun 12, 3:58 PM MDT | Special Weather Statement | RIW | Park | 32 min |
| Jun 12, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 12, 4:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 4:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 31 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | RIW | Sheridan | 28 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | RIW | Park | 35 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Park | 22 min |
| Jun 12, 4:58 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 32 min |
| Jun 12, 5:03 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 12, 5:23 PM MDT | Tornado Warning | RIW | Johnson | 37 min |
| Jun 12, 5:24 PM MDT | Severe Thunderstorm Warning | RIW | Park | 36 min |
| Jun 12, 5:31 PM MDT | Severe Thunderstorm Warning | RIW | Park | 17 min |
| Jun 12, 5:40 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Washakie | 35 min |
| Jun 12, 5:57 PM MDT | Tornado Warning | RIW | Park | 15 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.